# SDR HEEA0013218

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033103
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PRECESSES DURING FLIGHT.
